Publicacions matemàtiques

Publicacions matemàtiques 15 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
18 p, 172.5 KB The freudenthal space for approximate systems of compacta and some applications / Loncar, Ivan
1995 - 10.5565/PUBLMAT_39295_01
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 215-232  
2.
8 p, 108.3 KB Lie solvable group algebras of derived length three / Sahai, Meena
1995 - 10.5565/PUBLMAT_39295_02
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 233-240  
3.
21 p, 179.5 KB Calculating the genus of a direct product of certain nilpotent groups / Hilton, Peter Hilton, Peter (State University of New York. Department of Mathematical Sciences) ; Scevenels, Dirk (Katholieke Universiteit Leuven. Departement Wiskunde)
1995 - 10.5565/PUBLMAT_39295_03
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 241-261  
4.
9 p, 95.9 KB Global approximation by modified Baskakov type operators / Gupta, Vijay
In the present paper, we prove a global direct theorem for the.
1995 - 10.5565/PUBLMAT_39295_04
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 263-271  
5.
11 p, 125.1 KB Weighted Lp spaces and pointwise ergodic theorems / Sato, Ryotaro
1995 - 10.5565/PUBLMAT_39295_05
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 273-283  
6.
15 p, 167.3 KB Décomposition atomique des espaces de Bergman / Symesak, F.
1995 - 10.5565/PUBLMAT_39295_06
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 285-299  
7.
12 p, 100.6 KB Asymptotic equivalence of Volterra difference systems / Morchalo, J.
The purpose of this paper is to give some results on the asymptotic relationshi between the solutions of a linear difference equation and its perturbed nonlinear equation.
1995 - 10.5565/PUBLMAT_39295_07
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 301-312  
8.
22 p, 196.7 KB Subelliptic Poincaré inequalities: the case p < 1 / Buckley, S. ; Koskela, P. ; Lu, G.
We obtain (weighted) Poincaré type inequalities for vector fields satisfying the Hörmander condition for p < 1 under some assumptions on the subelliptic gradient of the function. Such inequalities hold on Boman domains associated with the underlying Carnot-Carathéodory metric. [...]
1995 - 10.5565/PUBLMAT_39295_08
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 313-334  
9.
13 p, 144.7 KB Continuity and convergence properties of extremal-interpolating disks / Thomas, Pascal J.
1995 - 10.5565/PUBLMAT_39295_09
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 335-347  
10.
6 p, 91.1 KB On the definition of the dual lie coalgebra of a lie algebra / Diarra, Bertin
1995 - 10.5565/PUBLMAT_39295_10
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 349-354  
11.
12 p, 107.2 KB Abelian integrals of quadratic hamiltonian vector fields with an invariant straight line / Li, Chengzhi (Beijing University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Zhifen (Beijing University. Department of Mathematics)
We prove that the lowest upper bound for the number of isolated zeros of the Abelian integrals associated to quadratic Hamiltonian vector fields having a center and an invariant straight line after quadratic perturbations is one.
1995 - 10.5565/PUBLMAT_39295_11
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 355-366  
12.
11 p, 120.4 KB Adjunction of n-equivalences and triad connectivity / Witbooi, P. J.
1995 - 10.5565/PUBLMAT_39295_12
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 367-377  
13.
13 p, 129.5 KB Non-free two-generator subgroups of Sl2(Q) / Farbman, S. Peter
1995 - 10.5565/PUBLMAT_39295_13
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 379-391  
14.
12 p, 135.9 KB Non résonance près de la première valeur propre d’un système elliptique quasilinéaire de type potentiel / El Hachimi, A. ; Thélin, F. de
1995 - 10.5565/PUBLMAT_39295_14
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 393-404  
15.
7 p, 101.7 KB Corrigenda to “unique continuation for Schrödinger operators” and a remark on interpolation of Morrey spaces / Ruiz, Alberto ; Vega, Luis
The purpose of this note is two fold. First it is a corrigenda of our paper[ RV1]. And secondly we make some remarks concerning the interpolation properties of Morrey spaces.
1995 - 10.5565/PUBLMAT_39295_15
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 405-411  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.